# SDR AALA201805019020

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 52,197 hours, 21,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FUNCTIONAL TEST FOUND EMERGENCY LIGHTS ZONES M1694, M1695 AND M1672 DID NOT MEET REQUIRED CAPACITY CHECK. REPLACED BATTERY PACK AS REQUIRED. THIS SDR IS FOR ZONE M1695 BATTERY PACK.
